Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14204
Title: Sequential variable sampling plan for normal distribution
Authors: Lam, Y
Li, KH
Ip, WC
Wong, H 
Keywords: ε-optimal decision
Markov decision process
Optimality equation
Sequential sampling plans
Issue Date: 2006
Publisher: Elsevier
Source: European journal of operational research, 2006, v. 172, no. 1, p. 127-145 How to cite?
Journal: European journal of operational research 
Abstract: In this paper, a sequential variable sampling plan is studied. Suppose that the quality of an item in a batch is measured by a normally distributed random variable with a known variance, but the mean is unknown with a normal prior distribution. Then by using Bayesian approach and considering a Markov decision process, the optimality equations for the minimum total expected cost are formulated. We show that an optimal decision rule will have a control limit structure. An algorithm for a sequence of ε-optimal decisions is introduced. Then, the statistical procedure for conducting the sequential sampling plan is presented.
URI: http://hdl.handle.net/10397/14204
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2004.09.034
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
1
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

40
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.